# SDR SIMA20160615006

- Difficulty date: June 15, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N831AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145616
- Aircraft time: 33,406 hours, 29,186 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 14569382610
- Condition: Chafed
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND DAMPNER FITTING ON RT AILERON CHAFED. AIRCRAFT WAS  REMOVED FROM SERVICE FOR MBV INSPECTION AND WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION. -C/A-REMOVED AND REPLACED DAMPNER FITTING ON RT AILERON IAW EO EM-27MR-112. AIRCRAFT WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.
